# SDR HALA2011072400331

- Difficulty date: July 24, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 96,014 hours, 18,336 cycles
- Engine: Pwa PW4062
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - RT ENG BLADE NR 36 HAS NICK ABOUT 4.5" FROM BLADE TIP.  BLENDED RT ENG NR 36 BLADE IAW AMM 72-31-02.  WITHIN LIMITS IAW AMM (AREA A).  NO CRACKS NOTED DURING EDDY CURRENT INSP.  OK FOR SVC.
